I've been on medroproxyproestrone for 10days ,and on the last three days,my bleeding have gotten out of control , I can't get in rest, am constanly change pads , tampax, ihave to were (two or three tampax, and napkins) and it still over flow very heavy,I'am so depressed , I have start taking to much pain madication that don' belong to me. My stomach looks and feel like am pregant
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 8 Jul 2010 • 2 answers
I have been taking medroxyprogesterone for aobut 2 years now. I have took my usual dose of 1 tablet?
Posted 21 Aug 2010 • 2 answers
Medroxyprogesterone - I have been taking MEDROXYPROGESTERON for roughly 3 years now. I take one pill
Posted 8 Mar 2016 • 0 answers
Posted 19 Dec 2016 • 1 answer